Translator Disclaimer
15 July 2000 The Gauss map and a noncompact Riemann-Roch formula for constructible sheaves on semiabelian varieties
J. Franecki, M. Kapranov
Duke Math. J. 104(1): 171-180 (15 July 2000). DOI: 10.1215/S0012-7094-00-10417-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.104 • No. 1 • 15 July 2000
Back to Top